Lithuanian Mathematical Journal

, Volume 17, Issue 4, pp 523–531 | Cite as

Distribution of additive arithmetic functions with shifted arguments

  • Z. Kryžius
Article
  • 11 Downloads

Keywords

Arithmetic Function Additive Arithmetic Additive Arithmetic Function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    J. Kubilius, Probability Methods in Number Theory [in Russian], Gos. Izdat. Polit. i Nauchn. Lit., Vilnius (1962).Google Scholar
  2. 2.
    K. Prahar, Distribution of Primes [Russian translation], Mir, Moscow (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • Z. Kryžius

There are no affiliations available

Personalised recommendations